Aa
Aa
A
A
A
Close
Avatar universal

Cant fall asleep at night!!!

Hi, lately I havent been able to get hardly any sleep!! I take seraquil to help me sleep...... But lately it hasnt been working!!  Is there something I can do to help me get a good nights sleep?? Also... Would my mattress be a part of it...it is uncomfortable..... I'm thinking that that Is part of it......?????
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
MEDICAL PROFESSIONAL
Hello and hope you are doing well.

Seraquil is used to treat schizophrenia and anxiety disorders. But it does cause sleepiness and sometimes agitation. The symptoms could be the side effects of the medications. Discuss your symptoms with your consulting doctor he may change the dose or the medications.  

Hope this helped and do keep us posted.
Helpful - 0
757137 tn?1347196453
When I found I was deficient in iodine, I started taking Lugol's solution (potassium iodide) and my insomnia gradually lessened and then disappeared.

If you are not using much salt, or not using iodized salt, and don't eat fish and other sea creatures, you are likely to be deficient in iodine.
Helpful - 0
Have an Answer?

You are reading content posted in the Sleep Disorders Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Healing home remedies for common ailments
Dr. Steven Park reveals 5 reasons why breathing through your nose could change your life
Want to wake up rested and refreshed?
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.